Volume 14, Issue 4, December 2007, Pages 570 - 577
On a construction of self-dual gauge fields in seven dimensions
E.K. Loginov, A.N. Grishkov
Received 25 April 2007, Accepted 27 June 2007, Available Online 1 December 2007.
- 10.2991/jnmp.2007.14.4.5How to use a DOI?
We consider gauge fields associated with a semisimple Malcev algebra. We construct a gauge-invariant Lagrangian and found a solution of modified Yang-Mills equations in seven dimensions.
- © 2007, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - E.K. Loginov AU - A.N. Grishkov PY - 2007 DA - 2007/12/01 TI - On a construction of self-dual gauge fields in seven dimensions JO - Journal of Nonlinear Mathematical Physics SP - 570 EP - 577 VL - 14 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2007.14.4.5 DO - 10.2991/jnmp.2007.14.4.5 ID - Loginov2007 ER -